Facebook Pixel
EmpowHER Guest

hi ,I had a cyst on my right ovary i had it removed 3yrs ago my problem is acne is that a side effect.... thank you

By Anonymous October 7, 2010 - 10:30am
Rate This

I had polycistis ovaryies in my teens .My right ovary was removed also my uterus. I had 2-c-section .I am not on any medication now .

Add a Comment1 Comments

Hi Anonymous,
Thanks for your question and for finding EmpowHER. Breakouts of acne typically are caused by fluctuations in hormones. People generally grow out of acne by the time they are 24 yrs old, but some experience breakouts beyond then. Some can still be getting breakouts well into their 40s and 50s. If your acne is bothersome, you may want to get in to see a dermatologist. You also can treat it at home. Here is more information about that:
Good luck, and let us know how you are doing.

October 7, 2010 - 11:38am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Can't Find Something?

Guide Blogger

Have a question? We're here to help. Ask the Community.

ASK Moderation Guidelines

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!